# SDR DALA2017031302018

- Difficulty date: March 11, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 45,088 hours, 24,123 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Open
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WALL PARTITION RED EMERGENCY LIGHT INOPERATIVE.   FOUND OPEN WIRES LEADING INTO BASE OF SEAT 29DEF ON SOCKET. TERMINATED THE SOCKET.
